RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1977, Volume 22, Issue 5, Pages 671–678 (Mi mz8091)  

Diameters of a class of smooth functions in the space $L_2$

R. S. Ismagilova, Kh. Nasyrova

a Moscow Institute of Electronic Engineering

Abstract: The class $V_\psi$, consisting of the smooth functions $f(t)$, $0\le t\le1$, satisfying the condition $\int_0^1\psi[f^{(r)}(t)] dt\le1$, where the function $\psi(t)$ is nonnegative and $r$ is a natural number, is studied. Under certain restrictions on the function $\psi(t)$ ensuring the compactness of the class $V_\psi$, the order of decrease of the Kolmogorov diameters $d_n(V_\psi)$ is computed. The analogous problem for the case $r=1$ is solved also for functions of several variables.

Full text: PDF file (494 kB)

English version:
Mathematical Notes, 1977, 22:5, 865–870

Bibliographic databases:

UDC: 517
Received: 07.12.1975

Citation: R. S. Ismagilov, Kh. Nasyrova, “Diameters of a class of smooth functions in the space $L_2$”, Mat. Zametki, 22:5 (1977), 671–678; Math. Notes, 22:5 (1977), 865–870

Citation in format AMSBIB
\Bibitem{IsmNas77}
\by R.~S.~Ismagilov, Kh.~Nasyrova
\paper Diameters of a~class of smooth functions in the space $L_2$
\jour Mat. Zametki
\yr 1977
\vol 22
\issue 5
\pages 671--678
\mathnet{http://mi.mathnet.ru/mz8091}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=473653}
\zmath{https://zbmath.org/?q=an:0372.41013}
\transl
\jour Math. Notes
\yr 1977
\vol 22
\issue 5
\pages 865--870
\crossref{https://doi.org/10.1007/BF01098351}


Linking options:
  • http://mi.mathnet.ru/eng/mz8091
  • http://mi.mathnet.ru/eng/mz/v22/i5/p671

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:215
    Full text:72
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020